# SDR FDEA202507081141

- Difficulty date: July 8, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N152FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43552
- Aircraft time: 12,936 hours, 5,946 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Zone 500 Flap
- Component: Flap, Boeing
- Component part number: 113T230139G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON INBOARD AFT FLAP, INNER SURFACE LH WING  INBOARD AFT FLAP, INNER SURFACE LH WING WAS REPAIRED IAW B767 SRM 57-53-01-2R FIG 201   SHEET 4 DETAIL III NOTE A, SRM 51-70-10-2R REPAIR 4 FIGURE 201 SHEET 1 AND SRM 51-70-03-0G   PARAGRAPH 5L FIGURE 16 SHEET 1 REV 92, APR 15-2025.
